MAUDE Adverse Event Report: Spectranetics Corporation TightRail Rotating Dilator Sheath; Dilator, Vessel, For Percutaneous Catheterization

Spectranetics Corporation TightRail Rotating Dilator Sheath; Dilator, Vessel, For Percutaneous Catheterization
Model Number 545-513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury

Brand Name
TightRail Rotating Dilator Sheath
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50224395
Report Number3007284006-2026-00412
Device Sequence Number5521414
Product Code DRE
UDI-Device Identifier00813132021658
UDI-Public(01)00813132021658(17)270303(10)0303417748
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number545-513
Device Catalogue Number545-513
Device Lot Number0303417748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight143 LB
Patient RaceWhite